Thanks for the query.
I understand your concern.
Repeated intake of emergency contraceptive pill can lead to long term side effects like, changing the pattern of ovulation like delayed or inhibited ovulation which will cause problem in getting pregnant for some months, growth of endometrium can get affected leading to altered menstruation that can lead to amenorrhea or polymenorrhea, development of
polycystic ovarian disease etc.
So, better get evaluated to find out the possible cause of your problem.
By clinical examination and investigations like ultrasound, gonadal hormonal profile etc, the possible cause of your problem can be identified and treated.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.